# SDR WWMA9700141

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED INFO TO MAINTENANCE ITEM OF A STRONG ODOR NOTED WHEN THE LANDING GEAR WAS EXTENDED.  MAINTENANCE INSPECTED THE AIRCRAFT AND COULD NOT DETECT ANY UNUSUAL ODORS.
